Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2010 | Journal Article | LibreCat-ID: 35280
B. Magyar, P. Horák, B. Sauer, and C. Fábián, “Experimentelle Untersuchung der Zahnreibungszahl von Schneckengetrieben mit der Flankenform K,” GÉP, vol. LXI, no. 9–10, pp. 51–54, 2010.
LibreCat
 

2008 | Journal Article | LibreCat-ID: 35282
Magyar B. and Horák P., “Modellierung der Berührungsverhältnisse von Hohflanken-Schneckenradsätzen,” GÉP, vol. LIX, no. 10–11, pp. 44–47, 2008.
LibreCat
 

Filters and Search Terms

issn=0016-8572

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed